Alert archive / Mississippi / Special Weather Statements in 2012
Special Weather Statement, NWS Jackson, MS
NWS Jackson, MS issued this special weather statement at Jul 19, 2012, 9:39 AM CDT for Jones County, Mississippi. It was in force for 86 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 19, 2012, 9:39 AM CDT (14:39 UTC)
- Expired
- Jul 19, 2012, 11:05 AM CDT
- In force
- 86 min
- Issued by
- NWS Jackson, MS
County Jones County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 102 km from the middle of the area, began a volume at 14:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 2.7 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2332 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 692 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 61 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
301 WWUS84 KJAN 191439 SPSJAN MSZ056-057-066-191605- SMITH MS-JONES MS-JASPER MS- 939 AM CDT THU JUL 19 2012 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 939 AM CDT THU JUL 19 2012 ...CLUSTER OF STRONG STORMS WITH HEAVY DOWNPOURS FROM BAY SPRINGS AND STRINGER MOVING SOUTH TOWARD LAUREL... A CLUSTER OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING HEAVY RAINS OF 1 TO 2 INCHES AND 40 MPH WINDS WAS CENTERED 3 MILES SOUTHEAST OF STRINGER AT 937 AM CDT...MOVING SOUTH AT 25 MPH. FREQUENT CLOUD TO GROUND LIGHTNING STRIKES ARE LIKELY THROUGH LATE MORNING WITH THESE STORMS MOVING INTO THE LAUREL AREA. PONDING OF WATER ROADS IS ALSO LIKELY. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN SOUTHWESTERN JASPER...JONES AND SOUTHEASTERN SMITH COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3152 8895 3153 8926 3198 8946 3200 8909 TIME...MOT...LOC 1437Z 344DEG 20KT 3183 8922 $$ 40
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this special weather statement went out at Jul 19, 4:02 AM CDT, 5 hours 37 minutes earlier.
Area forecast discussion, Jul 19, 4:02 AM CDT, 5 hours 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 402 AM CDT THU JUL 19 2012 .SHORT TERM...TODAY THROUGH FRIDAY NIGHT...A PRETTY WET PERIOD LOOKS ON TAP FOR THE PERIOD. FOR TODAY THE UPPER TUTT LOW OVER GEORGIA WILL CONTINUE TO SLOWLY SHIFT TO THE WEST OVER ALABAMA AND THIS COMBINED WITH ABUNDANT MOISTURE WITH PWATS WELL ABOVE 2.0 INCHES OVER THE ENTIRE AREA WILL ALLOW CONVECTION TO DEVELOP ONCE AGAIN. THE MOST COVERAGE OF CONVECTIVE ACTIVITY WILL BE OVER THE SOUTHEAST HALF OF THE REGION WITH SCATTERED COVERAGE OVER THE NORTHWEST. LITTLE WILL CHANGE ON FRIDAY AS ABUNDANT MOISTURE CONTINUES...BUT THE GFS/EURO DOES INDICATE A LITTLE MORE DEFINED UPPER TROUGHING OVER THE AREA. SPC PUTS AN AREA FROM NORTHEAST LA TO THE NORTHERN HALF OF CENTRAL MS IN A SLIGHT RISK. EXPECT CONVECTION TO ONCE AGAIN DEVELOP IN THE AFTERNOON AND CONTINUE INTO THE EVENING HOURS. THE BEST COVERAGE WILL BE IN THE SOUTH. THE GFS DOES TRY TO DROP A FRONTAL BOUNDARY INTO THE AREA LATE FRIDAY NIGHT INTO SATURDAY. EITHER WAY THERE MAY BE LINGERING SHOWERS AND THUNDERSTORMS OVERNIGHT FRIDAY NIGHT. THERE WILL BE ENOUGH INSTABILITY AND LAPSE RATE FOR AT LEAST ISOLATED STRONG TO SEVERE STORMS EACH DAY...BUT THE MAIN RISK LOOKS TO BE VERY HEAVY RAINFALL WITH THE SLOW MOVEMENT OF THE STORMS AND A VERY MOIST ATMOSPHERE...ALONG WITH GUSTY WINDS AND SOME POSSIBLE HAIL. HIGHS WILL BE IN THE LOWER TO MIDDLE 90S. MADE SLIGHT ADJUSTMENTS TO NAM GUIDANCE POPS AND MAV TEMPS./17/ .LONG TERM...OVERALL...LONG TERM SHOULD BE QUIETER WEATHER WISE WITH A WARMER/DRIER PATTERN DEVELOPING. BEFORE THAT WARMER/DRIER PATTERN DEVELOPS...SOME OF THE AREA WILL SEE CONTINUED DECENT TSRA CHANCES SAT. DURING THIS TIME...THE MID/UPPER LEVEL HIGH WILL BUILD ACROSS THE CENTER OF THE COUNTRY. OUR AREA LOOKS TO SEE A DECENT S/WV MOVE ACROSS THE CWA ALONG THE EASTERN PERIPHERY OF THE BUILDING HIGH. THIS SHOULD COMBINE WITH A WEAK SFC BOUNDARY NEAR THE ARE TO SUPPORT MORE STORMS. AT THIS TIME...THE BEST COMBO OF LIFT/MOISTURE LOOK TO BE ACROSS THE SE HALF OF THE CWA AND THAT'S WHERE THE BEST POPS WILL BE. WHILE THERE SEEMS TO BE SOME POTENTIAL FOR STRONG/SVR STORMS...ESPECIALLY SINCE THE S/WV FORCING THINGS LOOKS TO BE FAIRLY STOUT...I'M JUST NOT SURE WHAT THERMO SETUP MAY BE IN PLACE AS THE AREA WILL HAVE DEALT WITH MULTIPLE ROUNDS OF STORMS DURING PREV DAYS. DUE TO THIS...WILL LEAVE OUT ANY MENTION OF HAZ WX AND MONITOR OVER THE NEXT FEW DAYS. BY SUN...A LEFT OVER UPPER SHEAR AXIS LOOKS TO BE IN PLACE OVER THE AREA IN THE WAKE OF THE PREV DAYS DISTURBANCE. THIS SHOULD SET THE STAGE FOR MORE DIURNAL STORM ACTIVITY AND WILL FOLLOW THE 20-40% POPS OFFERED BY GUID. TEMPS OVER THE WEEKEND WILL BE AROUND NORMAL WHICH IS THE LOWER 90S. FOR EARLY WEEK AND ESPECIALLY INTO THE MID/LATTER PORTION OF THE WEEK...LOOK FOR THE STOUT MID/UPPER HIGH TO BREAK DOWN SOME AND SHIFT POSITION. WHILE IT DOESN'T APPEAR TO BUILD STRONGLY DURING THE WEEK...THE HIGH WILL CENTER ITSELF MORE OVER OUR REGION AND THUS PROVIDE MORE SUBSIDENCE. THIS IS NOTED BY WARMING ALOFT IN THE MODELS AND SHOULD REALLY HAMPER CONVECTION. WHILE THERE WILL STILL REMAIN HIGH LOW LEVEL MOISTURE IN PLACE...ENOUGH INGREDIENTS WILL BE THERE TO SUPPORT SLIGHT CHANCES OF PRECIP AND WILL KEEP SOME LOW END WORDING TO COVER ANY ISO TYPE ACTIVITY THAT MAY DEVELOP. AS FOR TEMPS...LESS CLOUDS/PRECIP WILL ALLOW FOR WARMER READINGS OVERALL. AT THIS TIME...NO DATA IS SUPPORTING ANY REALLY HOT CONDITIONS...BUT THE AREA SHOULD EASILY WARM INTO THE MIDDLE 90S. IF THE HIGH CAN BUILD OR THE LOW LEVEL FLOW HAVE MORE OF A WESTERLY COMPONENT...THEN WE MAY GET WARMER...WE STILL HAVE MANY DAYS TO WATCH THIS. /CME/ && .AVIATION...ANTICIPATE MAINLY VFR CONDITIONS (WITH A FEW ISOLATED POCKETS OF MVFR/IFR CEILINGS FROM GTR DOWN TO MEI) THROUGH MOST OF THE OVERNIGHT. JUST BEFORE DAYBREAK THE LIKELIHOOD OF SOME MVFR MIST IS PRETTY GOOD AT STATIONS WHERE RAIN FELL (ESPECIALLY AT MEI AND HBG). FOR TODAY ANTICIPATE THUNDERSTORM COVERAGE TO BE MORE WIDESPREAD THAN WEDNESDAY WITH A TENDENCY TO DEVELOP MORE QUICKLY. SOME STORMS COULD AGAIN BE RATHER VIGOROUS...WITH THE ASSOCIATED POTENTIAL FOR LOTS OF LIGHTNING...GUSTY WINDS AND NEARBY TURBULENCE. /17/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 93 74 93 74 / 55 42 48 36 MERIDIAN 93 73 94 73 / 68 59 50 34 VICKSBURG 94 75 94 72 / 62 30 47 36 HATTIESBURG 93 74 94 74 / 66 46 64 48 NATCHEZ 92 74 92 74 / 66 29 66 31 GREENVILLE 94 76 95 75 / 50 32 42 32 GREENWOOD 94 75 95 73 / 51 43 26 29 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 17/CME/
Hazardous weather outlook, Jul 19, 4:28 AM CDT, 5 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 428 AM CDT THU JUL 19 2012 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 200930- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 428 AM CDT THU JUL 19 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TODAY THROUGH FRIDAY BRIEF STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON THROUGH THIS EVENING AND AGAIN FRIDAY AFTERNOON. WINDS GUSTS FROM 40 TO 60 MPH AND HAIL UP TO THE SIZE OF QUARTERS WILL BE POSSIBLE IN THESE STORMS. THE SLOW SOUTHWARD MOVEMENT WITH THE HEAVIER STORMS MAY ALSO PRODUCE RAINFALL RATES OF 2 INCHES PER HOUR AND LOCALIZED FLOODING PROBLEMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT WEDNESDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. 17
In the hours before
Special weather statement, Jul 19, 4:58 AM CDT, 4 hours 41 minutes before
MSZ039-046-191040- NOXUBEE MS-KEMPER MS- 458 AM CDT THU JUL 19 2012 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 458 AM CDT THU JUL 19 2012 A LINE OF SHOWERS AND A FEW THUNDERSTORMS CAPABLE OF PRODUCING VERY HEAVY RAIN WAS LOCATED FROM NEAR SHUQUALAK TO OAK GROVE AT 456 AM CDT...MOVING SLOWLY SOUTH. ONE TO TWO INCHES OF RAIN HAS QUICKLY FALLEN FROM THIS ACTIVITY...AN ADDITIONAL 1 TO 2 INCHES WILL BE POSSIBLE. IF THE RAIN CONTINUES OVER THE SAME LOCATIONS...THEN A FLASH FLOOD WARNING MAY BE NEED. PEOPLE IN EASTERN KEMPER AND SOUTHERN NOXUBEE COUNTIES SHOULD MONITOR THESE STORMS CLOSELY. LAT...LON 3311 8835 3262 8840 3259 8874 3301 8869 TIME...MOT...LOC 0956Z 009DEG 8KT 3297 8857 3267 8859 CME
Special weather statement, Jul 19, 5:51 AM CDT, 3 hours 48 minutes before
MSZ039-046-191040- NOXUBEE MS-KEMPER MS- 551 AM CDT THU JUL 19 2012 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 551 AM CDT THU JUL 19 2012 A CLUSTER OF THUNDERSTORMS CAPABLE OF PRODUCING VERY HEAVY RAIN WAS LOCATED FROM 8 MILES WEST OF PAULETTE TO OAK GROVE AT 456 AM CDT...MOVING SOUTH AT 10 MPH. VERY HEAVY RAIN IS ALSO POSSIBLE WITH THESE STORMS. PEOPLE IN EASTERN KEMPER AND SOUTHERN NOXUBEE COUNTIES SHOULD MONITOR THESE STORMS CLOSELY. LAT...LON 3311 8835 3262 8840 3259 8874 3301 8869 TIME...MOT...LOC 0956Z 009DEG 8KT 3297 8857 3267 8859 CME
Special weather statement, Jul 19, 5:53 AM CDT, 3 hours 46 minutes before
MSZ052-191120- LAUDERDALE MS- 553 AM CDT THU JUL 19 2012 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 553 AM CDT THU JUL 19 2012 A CLUSTER OF THUNDERSTORMS CAPABLE OF PRODUCING VERY HEAVY RAIN WAS LOCATED FROM LAUDERDALE TO MERIDIAN AT 552 AM CDT...MOVING SOUTH AT 10 MPH. ONE TO TWO INCHES CAN OCCUR QUICKLY WITH THIS ACTIVITY. PEOPLE IN LAUDERDALE COUNTY SHOULD MONITOR THESE STORMS CLOSELY. LAT...LON 3228 8844 3225 8881 3253 8880 3257 8840 TIME...MOT...LOC 1052Z 003DEG 7KT 3249 8850 3238 8868 CME
Special weather statement, Jul 19, 9:01 AM CDT, 38 minutes before
MSZ039-046-191430- NOXUBEE MS-KEMPER MS- 901 AM CDT THU JUL 19 2012 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 901 AM CDT THU JUL 19 2012 ...STRONG STORMS WEST OF MACON MOVING SOUTH... STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA SIZE HAIL AND 40 MPH WINDS WAS LOCATED 4 MILES SOUTHEAST OF MASHULAVILLE AT 900 AM CDT...MOVING SOUTH AT 20 MPH. VERY HEAVY RAINS UP TO ONE INCH ALONG WITH CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN NORTH CENTRAL KEMPER AND SOUTHWESTERN NOXUBEE COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3281 8850 3277 8876 3313 8880 3315 8861 TIME...MOT...LOC 1400Z 349DEG 18KT 3304 8869 40
Special weather statement, Jul 19, 9:39 AM CDT, 0 minutes before
MSZ056-057-066-191605- SMITH MS-JONES MS-JASPER MS- 939 AM CDT THU JUL 19 2012 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 939 AM CDT THU JUL 19 2012 ...CLUSTER OF STRONG STORMS WITH HEAVY DOWNPOURS FROM BAY SPRINGS AND STRINGER MOVING SOUTH TOWARD LAUREL... A CLUSTER OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING HEAVY RAINS OF 1 TO 2 INCHES AND 40 MPH WINDS WAS CENTERED 3 MILES SOUTHEAST OF STRINGER AT 937 AM CDT...MOVING SOUTH AT 25 MPH. FREQUENT CLOUD TO GROUND LIGHTNING STRIKES ARE LIKELY THROUGH LATE MORNING WITH THESE STORMS MOVING INTO THE LAUREL AREA. PONDING OF WATER ROADS IS ALSO LIKELY. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN SOUTHWESTERN JASPER...JONES AND SOUTHEASTERN SMITH COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3152 8895 3153 8926 3198 8946 3200 8909 TIME...MOT...LOC 1437Z 344DEG 20KT 3183 8922 40
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 7:53 PM CDT | Special Weather Statement | JAN | Yazoo | 32 min |
| Jul 18, 7:56 PM CDT | Special Weather Statement | JAN | Warren | 29 min |
| Jul 19, 4:58 AM CDT | Special Weather Statement | JAN | Kemper | 42 min |
| Jul 19, 5:51 AM CDT | Special Weather Statement | JAN | Kemper | |
| Jul 19, 5:53 AM CDT | Special Weather Statement | JAN | Lauderdale | 27 min |
| Jul 19, 6:49 AM CDT | Flash Flood Warning | JAN | Neshoba, Newton | 116 min |
| Jul 19, 8:13 AM CDT | Flash Flood Warning | JAN | Jasper, Newton | 2 hr |
| Jul 19, 8:35 AM CDT | Flash Flood Warning | JAN | Neshoba, Newton | 85 min |
| Jul 19, 9:01 AM CDT | Special Weather Statement | JAN | Noxubee | 29 min |
| Jul 19, 11:02 AM CDT | Special Weather Statement | JAN | Covington, Forrest, Lamar | 28 min |
| Jul 19, 12:50 PM CDT | Special Weather Statement | JAN | Marion | 60 min |
| Jul 19, 1:26 PM CDT | Special Weather Statement | JAN | Rankin | 59 min |
| Jul 19, 1:50 PM CDT | Flash Flood Warning | JAN | Lawrence | 79 min |
| Jul 19, 2:01 PM CDT | Special Weather Statement | JAN | Lauderdale | 44 min |
| Jul 19, 2:22 PM CDT | Special Weather Statement | JAN | Lincoln | 43 min |
| Jul 19, 2:45 PM CDT | Special Weather Statement | JAN | Rankin | 30 min |
| Jul 19, 2:58 PM CDT | Special Weather Statement | JAN | Madison | 27 min |
| Jul 19, 3:03 PM CDT | Special Weather Statement | JAN | Rankin | 32 min |
| Jul 19, 3:07 PM CDT | Flash Flood Warning | JAN | Hinds, Madison, Rankin | 3 hr |
| Jul 19, 3:13 PM CDT | Special Weather Statement | JAN | Attala | 32 min |
| Jul 19, 3:19 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Rankin | 41 min |
| Jul 19, 3:46 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Hinds, Rankin, Simpson | 44 min |
| Jul 19, 4:05 PM CDT | Special Weather Statement | JAN | Hinds | 30 min |
| Jul 19, 4:10 PM CDT | Special Weather Statement | JAN | Yazoo | 30 min |
| Jul 19, 4:13 PM CDT | Severe Thunderstorm Warning | JAN | Yazoo | 47 min |
| Jul 19, 4:22 PM CDT | Severe Thunderstorm Warning | JAN | Warren | 38 min |
| Jul 19, 4:24 PM CDT | Special Weather Statement | JAN | Webster | 31 min |
| Jul 19, 4:27 PM CDT | Severe Thunderstorm Warning | JAN | Holmes, Humphreys | 48 min |
| Jul 19, 4:34 PM CDT | Special Weather Statement | JAN | Choctaw | 31 min |
| Jul 19, 4:37 PM CDT | Special Weather Statement | JAN | Franklin | 28 min |
| Jul 19, 4:47 PM CDT | Severe Thunderstorm Warning | JAN | Choctaw, Oktibbeha | 43 min |
| Jul 19, 5:02 PM CDT | Special Weather Statement | JAN | Clay | 33 min |
| Jul 19, 5:14 PM CDT | Severe Thunderstorm Warning | JAN | Choctaw, Clay, Oktibbeha, Webster | 46 min |
| Jul 19, 5:17 PM CDT | Flash Flood Warning | JAN | Choctaw, Clay, Oktibbeha, Webster | 118 min |
| Jul 19, 5:17 PM CDT | Special Weather Statement | JAN | Yazoo | 33 min |
| Jul 19, 5:37 PM CDT | Special Weather Statement | JAN | Humphreys | 28 min |
| Jul 19, 5:38 PM CDT | Special Weather Statement | JAN | Adams | 32 min |
| Jul 19, 6:20 PM CDT | Special Weather Statement | JAN | Webster | 30 min |
| Jul 19, 6:58 PM CDT | Flash Flood Warning | JAN | Adams, Claiborne, Franklin, Jefferson | 2 hr |
| Jul 19, 4:35 PM CDT | Special Weather Statement | JAN | Madison | 30 min |
| Jul 19, 6:10 PM CDT | Special Weather Statement | JAN | Madison | 30 min |
| Jul 19, 6:52 PM CDT | Special Weather Statement | JAN | Franklin | 28 min |
Nearby
Special Weather Statements in Mississippi, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.